Introduction: Clitoral priapism due to venous outflow obstruction is a rare event and medical emergency. Androgen-induced clitoromegaly in transgender men has not been previously identified as a risk factor. Aims: Advance current knowledge on identification and treatment of clitoral priapism in the transgender male. Methods: A 32 year-old presurgical transgender male underwent gender-affirming laparoscopic total hysterectomy and bilateral salpingo-oöphorectomy without incident. Seven days postop, he developed progressive and painful clitoral engorgement that was persistent. Examination and imaging were consistent with clitoral priapism. Results: Clitoral priapism was treated with adrenergic drugs (imipramine and pseudoephedrine) with rapid resolution of symptoms. Conclusion: Clitoral priapism is a rare phenomenon usually associated with use of a psychotropic medication. Whether clitoromegaly secondary to androgen administration in transgender men is a risk factor for this rare medical emergency is unknown. Prompt recognition and treatment is paramount.Kusko RE, Singhal E, Kauffman RP. Clitoral Priapism in a Transgender Male. Sex Med 2021;9:100431.